# SDR JJBA20220923033

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 42,571 hours, 27,727 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG HYDRAULIC SMELL IN COCKPIT/CABIN. RAN ENGINES FOR 30 MINUTES. NO SMELL NOTED. OPERATED PACKS. OPS CHECK GOOD.
